# SDR SWAA980873

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulging
- Location: Bs 797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SKIN BULGING AND WRINKLED LAP SPLICE FUSELAGE AT BS 797, LT SIDE OF FUSELAGE.  REPAIRED PER BOEING SRM.
